# SDR USAA2009111393103

- Difficulty date: November 7, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 50,000 hours, 33,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON SEVERAL AREAS OF Z-ANGLE BETWEEN BS 947 TO BS 990, LBL 55.  REPLACED Z-ANGLE BETWEEN BS 947 TO BS 990, LBL 55 IAW B737 SRM 53-60-15.
